An inequality for logarithmic mapping and applications for the shannon entropy

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2003) An inequality for logarithmic mapping and applications for the shannon entropy. Computers & Mathematics with Applications, 46 (8-9). pp. 1273-1279. ISSN 0898-1221

Abstract

Using an inequality for convex functions by Andrica and Ra°a [1] (2.1), we point out a new inequality for log mappings and apply it in information theory for the Shannon entropy and mutual information

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/1701
DOI https://doi.org/10.1016/S0898-1221(03)90218-5
Official URL http://dx.doi.org/10.1016/S0898-1221(03)90218-5
Subjects Historical > RFCD Classification > 230000 Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Keywords convex mappings, Jensen's inequality, Shannon's entropy
Citations in Scopus 7 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login